New York, NY
A female asked:
brownish-pinkish tinted light discharge during days 11-14 of cycle. not pregnant. high stress. on bc for 4 years now, but on microgestin for 1. why?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 34 years experience
BTB: You are describing what is referred to as breakthrough bleeding. This can happen with any ocp and may be related to other things going on in your life. If you have been on the same pill for a while and it has been working i would not change after 1 month of btb. If this is an ongoing problem there are strategies to resolve this that usually involve switching pills.
4.9k viewsAnswered >2 years ago
Last updated Sep 13, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.